RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2000, Volume 228, Pages 32–51 (Mi tm489)  

This article is cited in 1 scientific paper (total in 1 paper)

Extended Future Tube Conjecture

A. G. Sergeeva, Xian-Yu Zhoub

a Steklov Mathematical Institute, Russian Academy of Sciences
b Institute of Mathematics, Academia Sinica

Abstract: We present an idea of the proof of the extended future tube conjecture from the axiomatic quantum field theory and discuss its relation to some other results from this theory and complex geometric invariant theory.

Full text: PDF file (287 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2000, 228, 25–42

Bibliographic databases:

Document Type: Article
UDC: 515.171
Received in September 1999

Citation: A. G. Sergeev, Xian-Yu Zhou, “Extended Future Tube Conjecture”, Problems of the modern mathematical physics, Collection of papers dedicated to the 90th anniversary of academician Nikolai Nikolaevich Bogolyubov, Tr. Mat. Inst. Steklova, 228, Nauka, MAIK Nauka/Inteperiodika, M., 2000, 32–51; Proc. Steklov Inst. Math., 228 (2000), 25–42

Citation in format AMSBIB
\Bibitem{SerZho00}
\by A.~G.~Sergeev, Xian-Yu Zhou
\paper Extended Future Tube Conjecture
\inbook Problems of the modern mathematical physics
\bookinfo Collection of papers dedicated to the 90th anniversary of academician Nikolai Nikolaevich Bogolyubov
\serial Tr. Mat. Inst. Steklova
\yr 2000
\vol 228
\pages 32--51
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm489}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1782570}
\zmath{https://zbmath.org/?q=an:0994.32008}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2000
\vol 228
\pages 25--42


Linking options:
  • http://mi.mathnet.ru/eng/tm489
  • http://mi.mathnet.ru/eng/tm/v228/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Sergeev, Xiangyu Zhou, “Invariant domains of holomorphy: Twenty years later”, Proc. Steklov Inst. Math., 285 (2014), 241–250  mathnet  crossref  crossref  isi
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:311
    Full text:104
    References:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018